Connect with others who understand.

sign up log in
About MyBCTeam

Connect with others who understand.

sign up log in
About MyBCTeam
Real members of MyBCTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Anastrozole 1 Mg

Anastrozole 1 Mg

I have finished Chemo and now I have started taking Anastrozole 1 mg I was just wondering if anyone had side effects with this drug and what kind? If so did you continue taking these meds?

posted over 8 years ago
A MyBCTeam Member said:

I have been on Anastrozole for 15months. I had quite a lot of pain and stiffness in my joints and legs. My Oncologist said that it was a side effect of the drug, and to exercise regularly. I walk for one and a half miles every evening, except when it's raining. I've been doing it for nearly six months and I am now pain free.

posted over 8 years ago
A MyBCTeam Member said:

Lots of side effects - I've been on it for 6 months. Some of the side effects (joint pain, night sweats, night awakeness) eased up after about three months. I still have occasional aches but it is much better. I am determined to stick it out for the 5 years to receive the benefit of reduced occurrence.

posted over 8 years ago
A MyBCTeam Member said:

Only on it for 3 wks so far. Side effects have been minimal--a little achy and tired, but honestly that could be from a lot of things right now. Hoping it continues to work out. It can push up bad cholesterol and triglycerides--an issue for me.

posted over 8 years ago
A MyBCTeam Member said:

I was taking for 2 months. Kept feeling achey. Hard to tell old age vs medication. I finally mentioned to onc that I felt like I had the flu so we switched to femera. Will see if that changes anything. It's in the same family of meds probably won't make a difference.

posted over 8 years ago
A MyBCTeam Member said:

I only had hot flashes and they're under control with some supplements.

posted over 8 years ago
Already a Member? Log in